MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPORT® LAPAROSCOPIC SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GELPORT® LAPAROSCOPIC SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C8XX2CE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: esophagectomy event description: when conversion required removal of the gelport, it was then noticed that the sheath was torn.The tear was not observed during use.During the procedure, the gelport was removed due to conversion.Upon removal, it was observed that the alexis sheath was torn.The tear was not noticed during use and had no effect on the procedure.Intervention: unknown patient status: no clinical impact to the patient.
 
Event or Problem Description
Procedure performed: esophagectomy.Event description: when conversion required removal of the gelport, it was then noticed that the sheath was torn.The tear was not observed during use.During the procedure, the gelport was removed due to conversion.Upon removal, it was observed that the alexis sheath was torn.The tear was not noticed during use and had no effect on the procedure.Intervention: unknown.Patient status: no clinical impact to the patient.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
GELPORT® LAPAROSCOPIC SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22904898
Report Number2027111-2025-00718
Device Sequence Number13033867
Product Code GCJ
UDI-Device Identifier20607915123905
UDI-Public(01)20607915123905
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K014047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2026
Device Model NumberC8XX2CE
Device Catalogue Number700314609
Device Lot Number1494269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown